# SDR CALA2017051201366

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 60,204 hours, 21,334 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER FLT CREW VERBAL, CAPT SIDE WINDOW LOCKING HANDLE IS JAMMED UNABLE TO SECURE CLOSED. APPEARED SECURED CLOSED WHEN DEPARTING SJC BUT HAD A MASSIVE AIR LEAK. DECLARED EMERGENCY. CAPT REPORTS AIR LEAK AT LT SLIDING WINDOW UNABLE TO DUPLICATE. PRESSURIZED CABIN TO 4.0 PSID NO UNUSUAL NOISE OR LEAKAGE DETECTED PER MM05-51-91-790-801. CAPT SLIDING WINDOW OPERATES NORMAL, NO BINDING, NO DAMAGE NOTED. OK FOR SVC.
